# SDR AALA20031105

- Difficulty date: October 5, 2003
- Submitted: December 12, 2003
- Operation: Air carrier
- Aircraft: N76200
- Make and model: Doug DC-9-83
- Aircraft serial: 53290
- System (JASC): 1430 · Fasteners
- Part: Dome Nut
- Condition: Leaking
- Location: Left Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: B

## Discrepancy

AIRCRAFT EN ROUTE PDX-ORD OBSERVED FUEL LEAK IN THE LEFT WING ROOT.  DECLARED EMERGENCY AND LANDED WITHOUT FURTHER INCIDENT.  AIRCRAFT NOT OVERWEIGHT.  MAINTENANCE SEALED UPPER WING TANK PLATE DOME NUT AND LEAK CHECKED.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
